Noises in my head, TMJ and Fibromyalgia

Hello new here and need some support. I have been diagnosed with Fibromyalgia, I'm hypothyroid too. I was told that my jaw locking in 2015 ( TMJ) is associated with Fibromyalgia, I ended up having surgery to unlock my jaw. I've been feeling better and hoping I will not have a flare up. My antidepressants are supposed to help Fibromyalgia, and the last couple of months, I haven't been in so much pain, I'm having CBT etc., however, a few weeks ago, I started hearing noises in my head which I can only describe as squishing/zippy noises. When I'm moving around the noises make me feel disorientated; a little bit giddy, my left jaw (which hasn't been filed down) has started to stiffen and I fear that I'll have another episode of my jaw locking, and think it may be connected with the noises in my head, but I haven't a clue and the reason for this long email is to find out if anyone else has the same problem and can give any advice? I've stopped the antidepressants in case it's a side effect and thinking to go back and see the maxillofacial specialist.

8 Replies

oldestnewest
  • Hi marie_2016 Welcome to the gang. Sorry you have fibro a long with your other troubles.

    You will get lots of friendly tips and advice here. Plus some who will be going through similar troubles.

    Someone from admin will be along to welcome you and help you with the site and useful links

    I think you should go back to docs and see what they say.

    Take care and good luck xx

  • thank you

  • Hi marie_2016

    Welcome to the forum and it is wonderful to make your acquaintance. I have pasted below a link to our mother site, FMA UK which hosts loads of useful Fibro information:

    fmauk.org/

    I am so genuinely sorry to read that you are experiencing this issue, and I have pasted for you below an excerpt from the *dental/healthTMJ website about this issue:

    *Since the temporomandibular joint is close to the ears, injury or irritation to the TMJ can cause various ear symptoms, such as earaches, loss of hearing, and tinnitus or ringing in the ear. ... For example, tinnitus may be caused by working around loud noises or taking too much aspirin or ibuprofen.11 Aug 2005

    I would definitely go back to Maxillofacial and explain what is happening for you my friend and ascertain if they can help with this problem.

    I would also recommend that you discuss your antidepressants with your GP / Medical Specialist as with most medication it can cause further issues if you simply stop taking them without medical supervision first.

    I want to sincerely wish you all the best of luck, and please take care of yourself.

    All my hopes and dreams for you

    Ken

  • thanks so much

  • Good luck my friend.

  • Hello and welcome. I would certainly contact your doctor or other helpful health care worker, with your concerns.

  • thanks seeing someone tomorrow.

  • It sounds a bit like tinnitus. Hope you get it sorted soon.

    X

You may also like...